# SDR SWAA2020093019273

- Difficulty date: September 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 71,040 hours, 41,943 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE DETECTOR INTERMMITENT/INOPERABLE.  AFT LAV INOPERABLE, OK TO CONTINUE, PER MEL 26-16-01 SP1B TRAK NR 53937.  R & R AFT LAV SMOKE DETECTOR UNIT, IAW AMM 26-14-01 CL NR 54400.
